Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 10, 2014, 2:56 AM EDT for 7 counties in Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 2:56 AM EDT (06:56 UTC)
- Expired
- Jun 10, 2014, 3:45 AM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
Counties Banks County, GA, Barrow County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Towns County, GA, White County, GA
The radar
The Greer radar (KGSP), 138 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 803 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
031
WWUS82 KFFC 100656
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 AM EDT TUE JUN 10 2014
GAZ008-009-015-016-022>025-027-034>037-100745-
256 AM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE...UNION...
TOWNS...OCONEE...MADISON...LUMPKIN...BANKS...BARROW...CLARKE...
FORSYTH...GWINNETT...HALL AND JACKSON COUNTIES UNTIL 345 AM EDT...
AT 254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM YOUNG HARRIS TO LAWRENCEVILLE...MOVING EAST
AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE...
UNION...TOWNS...OCONEE...MADISON...LUMPKIN...BANKS...BARROW...
CLARKE...FORSYTH...GWINNETT...HALL AND JACKSON COUNTIES THROUGH 345
AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUGAR
HILL...REST HAVEN...LAWRENCEVILLE...BUFORD...AQUALAND PARK...
MURRAYVILLE...OAKWOOD...FLOWERY BRANCH...CLERMONT...WHITLEY GAP
SHELTER...CAMP COLEMAN LAKE...BLOOD MOUNTAIN SHELTER...TURNERS
CORNER...GARLAND AND OSCARVILLE.
&&
LAT...LON 3495 8354 3488 8365 3480 8367 3475 8362
3465 8365 3454 8361 3450 8365 3444 8362
3450 8353 3447 8340 3433 8339 3427 8334
3389 8348 3389 8376 3393 8380 3390 8384
3389 8412 3448 8389 3499 8401 3500 8355
TIME...MOT...LOC 0656Z 270DEG 25KT 3492 8388 3448 8379
3398 8398
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 10:22 PM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jun 9, 10:22 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1022 PM EDT MON JUN 9 2014 .UPDATE... ALTHOUGH THE GENERAL TREND SHOULD BE SLOW WEAKENING WITH THE LINE OF CONVECTION APPROACHING NORTHWEST GEORGIA...THERE IS ENOUGH POTENTIAL FOR A FEW DAMAGING WIND EVENTS TO MERIT A WATCH. I HAVE UPPED POPS ONCE AGAIN AS THE MOMENTUM OF THE SYSTEM SHOULD OVERCOME THE WEAK INHIBITIONS OVER AT LEAST THE NORTHERN AND WESTERN PORTIONS OF THE FORECAST AREA. 20 && .PREV DISCUSSION... /ISSUED 840 PM EDT MON JUN 9 2014/ UPDATE... I HAVE MADE A FEW ADJUSTMENTS TO THE FORECAST GRIDS FOR THE OVERNIGHT PERIOD INTO TOMORROW...MAINLY TO FIT CURRENT AND EXPECTED RADAR TRENDS. UPPED POPS A BIT IN EAST CENTRAL ZONES TO ACCOUNT FOR THE PROXIMITY OF ONGOING CONVECTION IN SOUTH CAROLINA WHICH HAS BEEN TRYING TO BACK-BUILD INTO OUR FAR EASTERN COUNTIES. THIS IS ASSOCIATED WITH A WEAK SHORT WAVE AND SURFACE BOUNDARY WHICH IS MOVING AWAY SO I HAVE KEPT POPS IN THE CHANCE CATEGORY FOR NOW. OTHER NOTICEABLE CHANGE WAS TO POPS ACROSS WESTERN AND NORTHERN ZONES AROUND AND AFTER MIDNIGHT IN ASSOCIATION WITH THE LINE OF CONVECTION ENTERING WESTERN ALABAMA AT THIS TIME. IF THIS LINE HOLDS TOGETHER WE WOULD SEE ITS EFFECTS IN NORTHWEST GEORGIA AS EARLY AS MIDNIGHT... SPREADING EAST AND NORTHEAST THROUGH THE EARLY MORNING HOURS. DUE TO UNCERTAINTY OF HOW WELL THIS WILL HOLD TOGETHER AS IT MOVES OUT AHEAD OF THE BETTER UPPER SUPPORT AND UP AND OVER THE WEAK SHORT WAVE RIDGING ACROSS GEORGIA...I HAVE KEPT THESE POPS BELOW LIKELY AS WELL FOR NOW. ATMOSPHERE SHOULD HAVE MODERATE INSTABILITY ON TAP...BUT 00Z KFFC SOUNDING SHOWS A BIT OF A LOW-LEVEL CAPPING INVERSION AROUND 750-700MB UNDER THE WEAK RIDGING. 20 PREV DISCUSSION... /ISSUED 730 PM EDT MON JUN 9 2014/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MODELS IN DECENT AGREEMENT WITH AT LEAST THE MAIN SYNOPTIC SCALE FEATURES THROUGH THE SHORT TERM. UPPER CLOSED LOW WILL CONTINUE TO PUSH EASTWARD INTO THE SOUTHERN MISSISSIPPI VALLEY AND ALLOW FOR INCREASED GULF MOISTURE TRANSPORT INTO THE AREA. WHILE THE ENVIRONMENT IS CHARACTERIZED BY WEAK SHEAR...THERE IS DECENT MLCAPES NEAR 2000-2500 J/KG ACROSS CENTRAL GA AND IMPRESSIVE DCAPE VALUES OF 1000-1400 J/KG. THEREFORE ANY DEVELOPMENT PERHAPS FOCUSED FROM A REMNANT MORNING MCV OUTFLOW WILL HAVE POTENTIAL FOR STRONG DOWNBURST WINDS...FREQUENT LIGHTNING...AND HAIL. SOME STRONG DEVELOPMENT AND ISOLATED SEVERE ARE POSSIBLE. THERE IS VARIATION AMONG HI-RES SOLUTIONS WITH EVOLUTION OF CONVECTION THROUGH TONIGHT AND THE HRRR HAS BEEN SUGGESTING A LINE OF STORMS PUSHING INTO NW GA BY 06Z...THOUGH FEEL THIS IS A BIT OVERDONE AND MAY JUST BE A SUBTLE DISTURBANCE TRACKING NEWD. HAVE ONLY TRENDED CHANCE POPS FOR NOW WITH HIGHEST IN THE NW AND SLIGHT FARTHER SOUTHEAST BUT WILL HAVE TO CLOSELY MONITOR AFTERNOON/EVENING TRENDS AS THIS COULD BE INCREASED. AS FLOODING CONCERNS ARE MAINLY WEST OF THE STATE...WE CANNOT LET OUR GUARD DOWN ON HIGHER QPF VALUES POTENTIALLY IMPACTING THE NW PORTION OF THE AREA...JUST TOO MUCH UNCERTAINTY AT THIS POINT TO INCREASE THE THREAT AS WE ARE ON EDGE OF BEST MOISTURE AND HIGHER PWATS EAST OF THE TROUGH. HPC GUIDANCE HAS 48-HR TOTALS UPWARDS OF 2-2.5 INCHES IN THE FAR NW...BUT THIS SEEMS TOO BULLISH AND WITHOUT MUCH CONSISTENCY SO WENT WITH GENERAL BLEND THAT HAS LOWER AMOUNT OVER A LONGER PERIOD OF TIME. INCREASED POPS TO LIKELY ACROSS NW FOR TUESDAY AFTERNOON AND OVERNIGHT WITH LOWER POPS SOUTHEAST AS SWATH OF DEEPER GULF MOISTURE APPROACHES FROM THE WEST. SPC HAS NW GA IN A SLIGHT RISK FOR TUESDAY...BUT FEEL THAT WILL BE FIGHTING THE BALANCE BETWEEN LINGERING CLOUD COVER/DESTABILIZATION POTENTIAL WITH MARGINAL DEEP LAYER SHEAR IN PLACE. DECENT PROGGED MLCAPE VALUES AGAIN NEAR 2000 J/KG FARTHER SOUTHEAST SO THREAT MAY END UP BEING SIMILAR TO THIS AFTERNOON AND OUTSIDE OF SLIGHT RISK AREA. BAKER LONG TERM /WEDNESDAY THROUGH MONDAY/... UNSETTLED WEATHER WILL DOMINATE THE FORECAST THROUGH THE WEEKEND. MODELS STILL INDICATING A STRONG SHORTWAVE TO IMPACT THE CWFA ON WEDNESDAY. THE TIMING IS STILL IN QUESTION...BUT RUN TO RUN CONSISTENCY HAS BEEN DECENT. IF THE MID LEVEL SYSTEM COMES THROUGH DURING THE EARLY MORNING...THE POTENTIAL FOR SEVERE WEATHER LATER IN THE DAY MAY BE LIMITED DUE TO THICK CLOUD COVER. HOWEVER...IF THE SHORTWAVE COMES THROUGH DURING PRIME HEATING...THE POTENTIAL FOR SEVERE WEATHER WILL BE MUCH HIGHER. DAMAGING WIND GUSTS...LARGE HAIL AND HEAVY DOWNPOURS WILL BE THE PRIMARY THREATS. MODELS ARE STILL PROGGING A SHORTWAVE TROUGH WITH AN OPEN LOW TO MOVE THROUGH THE CWFA THURSDAY INTO FRIDAY. THIS FEATURE COULD ALSO SERVE TO FOCUS CONVECTION...ALONG WITH A WEAK SURFACE BOUNDARY MOVING THROUGH THE REGION DURING THE SAME TIME FRAME. IN PREVIOUS MODEL RUNS...THE FLOW FOR THE WEEKEND HAS TURNED ZONAL. HOWEVER...BOTH THE GFS AND NEW ECMWF INDICATE THAT A 500MB TROUGH WILL REMAIN SITUATED ACROSS THE EASTERN SEABOARD. THIS WOULD MEAN THE WEATHER WILL REMAIN UNSETTLED UNTIL THE FEATURE MOVES OFFSHORE. NLISTEMAA && AVIATION... 00Z UPDATE... VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH 06-08Z. MVFR CEILINGS WILL SPREAD NORTH AND EAST ACROSS MUCH OF THE AREA BETWEEN 08Z AND 15Z...WITH LOCAL IFR OR LOWER CONDITIONS POSSIBLE. ALL AREAS ARE EXPECTED TO BE VFR BY 18Z OUTSIDE OF SCATTERED CONVECTION. TONIGHT...ONLY ISOLATED CONVECTION IS LIKELY THROUGH 06Z. SCATTERED CONVECTION ACROSS THE LOWER MISSISSIPPI VALLEY MAY APPROACH WESTERN PORTIONS OF THE FORECAST AREA BY 06Z...BUT CONFIDENCE IS LOW. CONVECTIVE COVERAGE SHOULD INCREASE TO SCATTERED AFTER 18Z. WINDS WILL REMAIN SOUTHWEST TO WEST...GENERALLY LESS THAN 6KTS THROUGH 14Z INCREASING TO 7-10KTS..WITH GUSTS 14-18KT...BY 18Z. //ATL CONFIDENCE...00Z UPDATE... MEDIUM TO HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 92 69 87 / 40 40 40 60 ATLANTA 71 87 70 84 / 60 40 40 60 BLAIRSVILLE 63 82 64 79 / 60 50 50 60 CARTERSVILLE 68 86 68 83 / 60 50 50 60 COLUMBUS 72 89 71 86 / 50 30 30 60 GAINESVILLE 69 87 69 83 / 50 40 40 60 MACON 70 92 69 88 / 30 30 30 60 ROME 67 86 69 83 / 60 60 60 60 PEACHTREE CITY 68 87 68 84 / 60 40 40 60 VIDALIA 73 93 73 90 / 30 30 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 5 AM EDT TUESDAY FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...DADE... FLOYD...GORDON...HARALSON...HEARD...MURRAY...PAULDING...POLK... WALKER...WHITFIELD. && SHORT TERM...20 LONG TERM....SNELSON AVIATION...20
Hazardous weather outlook, Jun 9, 8:22 PM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 822 PM EDT MON JUN 9 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 822 PM EDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS ARE LIKELY TONIGHT...MAINLY OVER EASTCENTRAL GEORGIA THIS EVENING AND ACROSS NORTH AND WEST GEORGIA LATE TONIGHT. SOME THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES. THERE IS ALSO SOME POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS IN NORTHWEST GEORGIA AS A LINE OF THUNDERSTORMS MOVES TOWARD THE THAT AREA AROUND MIDNIGHT. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND POSSIBLY LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...NUMEROUS SHOWERS AND THUNDERSTORMS WEDNESDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH ISOLATED STRONG STORMS POSSIBLE. DISCUSSION... A STRONG UPPER LEVEL STORM SYSTEM WILL TRACK THROUGH THE OHIO VALLEY BUT HAVE ENOUGH INFLUENCE LOCALLY TO ALLOW FOR NUMEROUS SHOWERS AND STORMS TO DEVELOP TUESDAY NIGHT INTO WEDNESDAY. ALTHOUGH THERE MAY BE A BRIEF LULL IN ACTIVITY THURSDAY...AN ADDITIONAL UPPER LEVEL SYSTEM WILL TRACK ACROSS THE ARE FRIDAY WITH ENHANCED THUNDERSTORM ACTIVITY ONCE AGAIN. FOR THE WEEKEND THROUGH EARLY NEXT WEEK...MAINLY SCATTERED SHOWERS AND THUNDERSTORMS...MORE TYPICAL OF SUMMER ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 10, 12:25 AM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1225 AM EDT TUE JUN 10 2014
GAZ001>003-011-019-030-100515-
1225 AM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...POLK...
CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES UNTIL 115 AM EDT...
AT 1222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTH OF TRENTON TO 15 MILES WEST
OF CAVE SPRING...MOVING EAST NORTHEAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
POLK...CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES THROUGH 115 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
STEPHENSVILLE...MORGANVILLE...RISING FAWN...CLOUDLAND CANYON STATE
PARK...NEW ENGLAND...TRENTON...ESOM HILL...ETNA...HOOKER...
WILDWOOD...CLOUDLAND CANYON STATE PARK...CEDAR GROVE...
CHATTOOGAVILLE...MENLO AND CLOUDLAND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3499 8508 3472 8518 3392 8519 3391 8540
3481 8558 3499 8553
TIME...MOT...LOC 0423Z 243DEG 33KT 3501 8547 3455 8560
3416 8559Special weather statement, Jun 10, 1:11 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 AM EDT TUE JUN 10 2014
GAZ002>005-011-012-019-020-030-031-041-100545-
111 AM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITFIELD...
WALKER...POLK...PAULDING...MURRAY...BARTOW...CATOOSA...CHATTOOGA...
FLOYD...GORDON AND HARALSON COUNTIES UNTIL 145 AM EDT...
AT 109 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RINGGOLD TO 9 MILES SOUTH OF BUCHANAN...
MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...WALKER...POLK...PAULDING...MURRAY...BARTOW...CATOOSA...
CHATTOOGA...FLOYD...GORDON AND HARALSON COUNTIES THROUGH 145 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EUBANK LAKE...
BUCHANAN...ANTIOCH...SENEY...FISH CREEK...VAN WERT...ROCKMART...
ARAGON...PLAINVILLE...OOSTANAULA...SHANNON...PINSON...EVERETT
SPRINGS...LAKE MARVIN AND WOOD STATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3454 8465 3412 8466 3407 8467 3408 8474
3394 8472 3381 8477 3378 8490 3381 8504
3375 8506 3371 8523 3423 8510 3495 8528
3499 8501 3499 8478
TIME...MOT...LOC 0511Z 258DEG 39KT 3489 8514 3426 8497
3367 8513Special weather statement, Jun 10, 1:42 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 AM EDT TUE JUN 10 2014
GAZ004>007-012-013-020-021-031-032-100615-
142 AM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITFIELD...
PICKENS...PAULDING...MURRAY...BARTOW...CHEROKEE...COBB...FANNIN...
GILMER AND GORDON COUNTIES UNTIL 215 AM EDT...
AT 137 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTH OF ETON TO 10 MILES WEST OF
CANTON TO 8 MILES WEST OF POWDER SPRINGS...MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...PICKENS...PAULDING...MURRAY...BARTOW...CHEROKEE...COBB...
FANNIN...GILMER AND GORDON COUNTIES THROUGH 215 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ACWORTH...HIRAM...
DALLAS...NEW HOPE...NEW GEORGIA...CROSS ROADS...SUTALLEE...LAKE
ARROWHEAD...EMERSON...GEORGE WASHINGTON CARVER STATE PARK...RED TOP
MOUNTAIN STATE PARK...PINE LOG...FUNKHOUSER...FAIRMOUNT AND RANGER.
&&
LAT...LON 3432 8429 3412 8438 3410 8442 3404 8441
3380 8450 3375 8457 3380 8463 3380 8472
3379 8473 3377 8482 3379 8493 3423 8472
3499 8493 3499 8447
TIME...MOT...LOC 0541Z 257DEG 32KT 3493 8478 3426 8459
3373 8481Special weather statement, Jun 10, 2:11 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 AM EDT TUE JUN 10 2014
GAZ006>008-013>015-021>023-032>034-045-100700-
211 AM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN UNION...
PICKENS...LUMPKIN...CHEROKEE...COBB...DAWSON...DEKALB...FANNIN...
FORSYTH...GILMER...GWINNETT...HALL AND FULTON COUNTIES UNTIL 300 AM
EDT...
AT 207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF COLWELL TO 6 MILES
SOUTHWEST OF JIM R MILLER PARK...MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS UNION...
PICKENS...LUMPKIN...CHEROKEE...COBB...DAWSON...DEKALB...FANNIN...
FORSYTH...GILMER...GWINNETT...HALL AND FULTON COUNTIES THROUGH 300 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JIM R MILLER
PARK...BUFFINGTON...BALL GROUND...JASPER...EAST ELLIJAY...SWEAT
MOUNTAIN...SANDY PLAINS...WHITE WATER PARK...MARIETTA...REAVIS
MOUNTAIN...UNION HILL...HICKORY FLAT...LAKE TAMARACK...NELSON AND
TATE.
&&
LAT...LON 3499 8395 3466 8387 3456 8387 3454 8384
3432 8379 3383 8404 3383 8466 3431 8442
3499 8452
TIME...MOT...LOC 0611Z 270DEG 30KT 3492 8453 3432 8438
3384 8463Special weather statement, Jun 10, 2:45 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 AM EDT TUE JUN 10 2014
GAZ033-044>046-048-054-055-057-100730-
245 AM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN ROCKDALE...
NEWTON...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES UNTIL
330 AM EDT...
AT 240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENWOOD...MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
ROCKDALE...NEWTON...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON
COUNTIES THROUGH 330 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE KENWOOD...UNION CITY...FAIRBURN...FAYETTEVILLE...
INMAN...SANDY CREEK...COLLEGE PARK...IRONDALE...JW SMITH RESERVOIR...
RIVERDALE...HAPEVILLE...EAST POINT...LOVEJOY...BONANZA AND JONESBORO.
&&
LAT...LON 3380 8410 3376 8403 3377 8401 3351 8386
3336 8452 3365 8464
TIME...MOT...LOC 0645Z 248DEG 25KT 3355 8446Special weather statement, Jun 10, 2:56 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 AM EDT TUE JUN 10 2014
GAZ008-009-015-016-022>025-027-034>037-100745-
256 AM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE...UNION...
TOWNS...OCONEE...MADISON...LUMPKIN...BANKS...BARROW...CLARKE...
FORSYTH...GWINNETT...HALL AND JACKSON COUNTIES UNTIL 345 AM EDT...
AT 254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM YOUNG HARRIS TO LAWRENCEVILLE...MOVING EAST
AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE...
UNION...TOWNS...OCONEE...MADISON...LUMPKIN...BANKS...BARROW...
CLARKE...FORSYTH...GWINNETT...HALL AND JACKSON COUNTIES THROUGH 345
AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUGAR
HILL...REST HAVEN...LAWRENCEVILLE...BUFORD...AQUALAND PARK...
MURRAYVILLE...OAKWOOD...FLOWERY BRANCH...CLERMONT...WHITLEY GAP
SHELTER...CAMP COLEMAN LAKE...BLOOD MOUNTAIN SHELTER...TURNERS
CORNER...GARLAND AND OSCARVILLE.
&&
LAT...LON 3495 8354 3488 8365 3480 8367 3475 8362
3465 8365 3454 8361 3450 8365 3444 8362
3450 8353 3447 8340 3433 8339 3427 8334
3389 8348 3389 8376 3393 8380 3390 8384
3389 8412 3448 8389 3499 8401 3500 8355
TIME...MOT...LOC 0656Z 270DEG 25KT 3492 8388 3448 8379
3398 8398The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:47 PM EDT | Special Weather Statement | FFC | Dade, Walker | 43 min |
| Jun 9, 11:50 PM EDT | Special Weather Statement | FFC | Dade, Walker | 40 min |
| Jun 10, 12:25 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Walker | 50 min |
| Jun 10, 1:11 AM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Gordon, Murray, Paulding, Whitfield | 34 min |
| Jun 10, 1:42 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Gilmer, Murray, Paulding, Pickens | 33 min |
| Jun 10, 2:11 AM EDT | Special Weather Statement | FFC | Cobb, Dawson, Fannin, Forsyth, Gilmer, Gwinnett and 3 more | 49 min |
| Jun 10, 2:45 AM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Rockdale | 45 min |
| Jun 10, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 50 min |
| Jun 10, 3:05 PM EDT | Special Weather Statement | FFC | Chattooga | 25 min |
| Jun 10, 3:29 PM EDT | Special Weather Statement | FFC | Chattooga | 46 min |
| Jun 10, 3:33 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jun 10, 3:41 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 34 min |
| Jun 10, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 30 min |
| Jun 10, 3:50 PM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 40 min |
| Jun 10, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 36 min |
| Jun 10, 4:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jun 10, 4:19 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 10, 4:41 PM EDT | Special Weather Statement | FFC | Gordon, Murray | 34 min |
| Jun 10, 4:45 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Jun 10, 4:54 PM EDT | Special Weather Statement | FFC | Bartow, Carroll, Cobb, Douglas, Heard, Paulding and 1 more | 36 min |
| Jun 10, 5:08 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 10, 5:11 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton, Pickens | 33 min |
| Jun 10, 5:29 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 10, 5:49 PM EDT | Special Weather Statement | FFC | Lumpkin, Union | 26 min |
| Jun 10, 5:54 PM EDT | Special Weather Statement | FFC | Clayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 3 more | 36 min |
| Jun 10, 5:59 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 10, 6:11 PM EDT | Special Weather Statement | FFC | Butts | 19 min |
| Jun 10, 6:14 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 31 min |
| Jun 10, 6:23 PM EDT | Special Weather Statement | FFC | Barrow, Butts, DeKalb, Forsyth, Gwinnett, Hall and 6 more | 37 min |
| Jun 10, 6:37 PM EDT | Special Weather Statement | FFC | Stewart | 23 min |
| Jun 10, 6:45 PM EDT | Special Weather Statement | FFC | Towns, White | 15 min |
| Jun 10, 6:54 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Hall, Jackson, Jasper and 6 more | 36 min |
| Jun 10, 7:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jun 10, 7:26 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Jackson, Madison, Oconee | 34 min |
| Jun 10, 7:51 PM EDT | Special Weather Statement | FFC | Houston, Peach | 24 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.